# SDR ASAA2016091918072

- Difficulty date: September 19, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 10,108 hours, 3,282 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH LEFT AND RIGHT AUTOPILOT DISENGAGE SWITCHES WOULD DISENGAGE AUTOPILOT. HOWEVER NEITHER SWITCH WOULD SILENCE HORN. GROUNDED - YES. FOUND C/B AFCS SYS A WARN LIGHT (BAT) OUT. DETERMINED C/B COULD BE RESET IAW AMM 20-60-01. LAND VERIFY PASS GROUP 49, IAW AMM 22-11-00. HGS SYSTEM PASS IAW MMS 34-36-00. ACFT REMAINS CAT IIIA AUTOLAND & HGS. LWMP STATUS PLACARD SCREW AT CAT IIIA AUTOLAND & HGS.
